×

Found 107 Documents (Results 1–100)

100
MathJax

Multi-valued variational inequalities and inclusions. (English) Zbl 1462.49001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-65164-0/hbk; 978-3-030-65167-1/pbk; 978-3-030-65165-7/ebook). xvii, 584 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic differential equations, backward SDEs, partial differential equations. (English) Zbl 1321.60005

Stochastic Modelling and Applied Probability 69. Cham: Springer (ISBN 978-3-319-05713-2/hbk; 978-3-319-05714-9/ebook). xvii, 667 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI

Relative rotation and variational inequalities. (English. Russian original) Zbl 1267.47095

Russ. Math. 55, No. 6, 37-45 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 6, 44-54 (2011).
MSC:  47J20 47H05 65J15
PDF BibTeX XML Cite
Full Text: DOI

Fixed point theory in ordered sets and applications. From differential and integral equations to game theory. (English) Zbl 1209.47001

New York, NY: Springer (ISBN 978-1-4419-7584-3/hbk; 978-1-4419-7585-0/ebook). xiv, 477 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Sub-supersolution method for multi-valued elliptic and evolution problems. (English) Zbl 1387.35305

Gao, David Yang (ed.) et al., Handbook of nonconvex analysis and applications. Somerville, MA: International Press (ISBN 978-1-57146-200-8/hbk). 45-98 (2010).
PDF BibTeX XML Cite

Generalized solutions of multi-valued monotone quasi-variational inequalities. (English) Zbl 1229.90233

Chinchuluun, Altannar (ed.) et al., Optimization and optimal control. Theory and applications. New York, NY: Springer (ISBN 978-0-387-89495-9/hbk; 978-0-387-89496-6/ebook). Springer Optimization and Its Applications 39, 227-240 (2010).
MSC:  90C33
PDF BibTeX XML Cite
Full Text: DOI

Partitionable variational inequalities with multi-valued mappings. (English) Zbl 1132.49002

Konnov, Igor V. (ed.) et al., Generalized convexity and related topics. Proceedings of the 8th international symposium on generalized convexity and monotonicity, Varese, Italy, July 4–8, 2005. Berlin: Springer (ISBN 3-540-37006-4/pbk). Lecture Notes in Economics and Mathematical Systems 583, 91-100 (2007).
MSC:  49J40 47J20
PDF BibTeX XML Cite

Regularity of solutions to the Stokes equations under a certain nonlinear boundary condition. (English) Zbl 0995.35048

Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 223, 73-86 (2002).
MSC:  35Q30 35D10 35J85 76D03
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software